# SDR SWAA2022020165019

- Difficulty date: January 28, 2022
- Submitted: February 1, 2022
- Operation: Air carrier
- Aircraft: N8601C
- Make and model: Boeing 737-8H4
- Aircraft serial: 38874
- Aircraft time: 33,589 hours, 14,916 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT SEATS 6; 10; AND 14DEF INOP ; / [01] R AND R?D EMERGENCY LIGHTS BATTERY PACK FOR SEATS 6;10;AND14DEF. IAW AMM 33-51-06
